# SDR SWAA2023112811392

- Difficulty date: October 17, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT WET AREA FLOOR STRAP AT STA 1021+2; LBL 3.<[01] (FINAL) REMOVED EXFOLIATED FLOOR STRAP AT WET AREA STA 1021+2; LBL 3 PER B737-700 SRM 51-40-02-0G-0. INSTALLED NEW FLOOR STRAP AT STA 1021+2 LBL 3 PER B737-700 SRM 51-40-02-0G-0 AND DWG#: 147A5600.;[02] VERIFIED STEP 1.;[03] C/W
